Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 102, NWS JSJ

March 11, 2011

NWS JSJ issued this small craft advisory at Mar 11, 2011, 1:56 AM CST. It took effect at Mar 12, 2011, 2:03 AM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2011, 1:56 AM CST (07:56 UTC)
In effect from
Mar 12, 2011, 2:03 AM CST
Expired
Mar 13, 2011, 5:49 PM CDT
In force
39 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WHCA72 TJSJ 110756
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
356 AM AST FRI MAR 11 2011

...SEAS ARE EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS
LATE TONIGHT...

.ANOTHER IMPULSE OF SWELL WILL ARRIVE LATE TONIGHT AND SATURDAY...
RESULTING IN ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE
OFFSHORE ATLANTIC WATERS.

AMZ710-111600-
/O.NEW.TJSJ.SC.Y.0102.110312T1000Z-110314T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
356 AM AST FRI MAR 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM AST
MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE
  ATLANTIC WATERS LATE TONIGHT THROUGH AT LEAST EARLY MONDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
11 follow-up statements
719 
WHCA72 TJSJ 111440
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1040 AM AST FRI MAR 11 2011

...SEAS ARE EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS
LATE TONIGHT...

.ANOTHER IMPULSE OF SWELL WILL ARRIVE LATE TONIGHT AND SATURDAY...
RESULTING IN ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE
OFFSHORE ATLANTIC WATERS.

AMZ710-112245-
/O.CON.TJSJ.SC.Y.0102.110312T1000Z-110314T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1040 AM AST FRI MAR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
6 AM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
6 AM AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE  
ATLANTIC WATERS LATE TONIGHT THROUGH AT LEAST EARLY MONDAY  
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
272 
WHCA72 TJSJ 112030
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
430 PM AST FRI MAR 11 2011

...SEAS ARE EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS
LATE TONIGHT...

.ANOTHER IMPULSE OF SWELL WILL ARRIVE LATE TONIGHT AND SATURDAY...
RESULTING IN ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE
OFFSHORE ATLANTIC WATERS.

AMZ710-120430-
/O.EXT.TJSJ.SC.Y.0102.110312T1000Z-110313T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
430 PM AST FRI MAR 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SATURDAY TO 6 PM
AST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM SATURDAY TO
6 PM AST SUNDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE
ATLANTIC WATERS LATE TONIGHT THROUGH AT LEAST EARLY MONDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
306 
WHCA72 TJSJ 120154
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
954 PM AST FRI MAR 11 2011

...SEAS ARE EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS
LATE TONIGHT...

.ANOTHER IMPULSE OF SWELL WILL ARRIVE LATE TONIGHT AND SATURDAY...
RESULTING IN ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE
OFF SHORE ATLANTIC WATERS.

AMZ710-121000-
/O.CON.TJSJ.SC.Y.0102.110312T1000Z-110313T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
954 PM AST FRI MAR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
6 PM AST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
6 PM AST SUNDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE
ATLANTIC WATERS LATE TONIGHT THROUGH AT LEAST EARLY MONDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
667 
WHCA72 TJSJ 120803
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
403 AM AST SAT MAR 12 2011

...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE
ATLANTIC WATERS TODAY THROUGH AT LEAST SUNDAY AFTERNOON...

.MODERATE NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE
OFFSHORE ATLANTIC WATERS TODAY THROUGH AT LEAST SUNDAY
AFTERNOON...RESULTING IN ROUGH AND HAZARDOUS MARINE CONDITIONS.

AMZ710-121615-
/O.EXT.TJSJ.SC.Y.0102.110312T0803Z-110313T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
403 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM AST SUNDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE
  ATLANTIC WATERS THROUGH AT LEAST SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
589 
WHCA72 TJSJ 121449
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1049 AM AST SAT MAR 12 2011

...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE
ATLANTIC WATERS TODAY THROUGH AT LEAST MONDAY...

.MODERATE NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE
OFFSHORE ATLANTIC WATERS TODAY THROUGH AT LEAST MONDAY
...RESULTING IN ROUGH AND HAZARDOUS MARINE CONDITIONS.

AMZ715-722-725-732-122300-
/O.EXB.TJSJ.SC.Y.0102.110313T0100Z-110314T1900Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1049 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM AST
MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE 
  ATLANTIC WATERS THROUGH AT LEAST SUNDAY AFTERNOON.

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE  
ATLANTIC WATERS THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-122300-
/O.EXB.TJSJ.SC.Y.0102.110313T0100Z-110314T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1049 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM AST
MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE  
ATLANTIC WATERS THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-122300-
/O.EXB.TJSJ.SC.Y.0102.110313T0700Z-110314T1300Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1049 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 9 AM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 9 AM AST
MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE  
ATLANTIC WATERS THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-122300-
/O.EXT.TJSJ.SC.Y.0102.000000T0000Z-110314T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1049 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM AST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE  
ATLANTIC WATERS THROUGH AT LEAST MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
827 
WHCA72 TJSJ 121538
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1138 AM AST SAT MAR 12 2011

...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE
ATLANTIC WATERS TODAY THROUGH AT LEAST MONDAY...

.MODERATE NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE
OFFSHORE ATLANTIC WATERS TODAY THROUGH AT LEAST MONDAY ...
RESULTING IN ROUGH AND HAZARDOUS MARINE CONDITIONS.

AMZ710-122345-
/O.CON.TJSJ.SC.Y.0102.000000T0000Z-110314T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1138 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE
ATLANTIC WATERS THROUGH AT LEAST MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-732-122345-
/O.CON.TJSJ.SC.Y.0102.110313T0100Z-110314T1900Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1138 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE
  ATLANTIC WATERS THROUGH AT LEAST SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-122345-
/O.CON.TJSJ.SC.Y.0102.110313T0100Z-110314T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1138 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE
ATLANTIC WATERS THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-122345-
/O.CON.TJSJ.SC.Y.0102.110313T0700Z-110314T1300Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1138 AM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
9 AM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE
ATLANTIC WATERS THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
191 
WHCA72 TJSJ 130202
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1002 PM AST SAT MAR 12 2011

...ROUGH AND HAZARDOUS SEAS ARE EXPECTED TO AFFECT THE LOCAL
ATLANTIC WATERS THROUGH AT LEAST MONDAY...

.MODERATE NORTH NORTHEAST SWELLS WILL CONTINUE TO INVADE THE ATLANTIC
WATERS AND AFFECT LOCAL PASSAGES THROUGH AT LEAST MONDAY. THIS WILL
RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS.

AMZ715-722-725-732-131015-
/O.CON.TJSJ.SC.Y.0102.000000T0000Z-110314T1900Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1002 PM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY DUE
TO HAZARDOUS SEAS.

* WAVES: SEAS INCREASING 6 TO 7 FEET ACROSS THE ATLANTIC WATERS
  AND LOCAL PASSAGES THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ712-741-131015-
/O.CON.TJSJ.SC.Y.0102.000000T0000Z-110314T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1002 PM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE ATLANTIC
  WATERS AND LOCAL PASSAGES THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ710-131015-
/O.CON.TJSJ.SC.Y.0102.000000T0000Z-110314T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1002 PM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC
  WATERS THROUGH AT LEAST MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-131015-
/O.CON.TJSJ.SC.Y.0102.110313T0700Z-110314T1300Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1002 PM AST SAT MAR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
9 AM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
AST MONDAY. 

* WAVES: SEAS OF 6 TO 7 FEET ARE EXPECTED ACROSS THE ATLANTIC
  WATERS THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
222 
WHCA72 TJSJ 130841
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
441 AM AST SUN MAR 13 2011

...HAZARDOUS SEAS EXPECTED THROUGH AT LEAST MONDAY...

.NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND 
CARIBBEAN PASSAGES FOR THE NEXT COUPLE OF DAYS.

AMZ710-712-715-722-725-732-741-742-131645-
/O.EXT.TJSJ.SC.Y.0102.000000T0000Z-110315T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
441 AM AST SUN MAR 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM AST MONDAY. 

* WAVES: SEAS INCREASING 6 TO 7 FEET ACROSS THE ATLANTIC WATERS  
AND LOCAL PASSAGES THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
899 
WHCA72 TJSJ 131424
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1024 AM AST SUN MAR 13 2011

...HAZARDOUS SEAS EXPECTED THROUGH AT LEAST MONDAY...

.NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND
CARIBBEAN PASSAGES FOR THE NEXT COUPLE OF DAYS.

AMZ710-715-722-725-732-132230-
/O.EXT.TJSJ.SC.Y.0102.000000T0000Z-110314T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1024 AM AST SUN MAR 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM AST MONDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 3 PM AST MONDAY.

* WAVES: SEAS INCREASING 6 TO 7 FEET ACROSS THE ATLANTIC WATERS
  AND LOCAL PASSAGES THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-742-132230-
/O.EXT.TJSJ.SC.Y.0102.000000T0000Z-110314T1300Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1024 AM AST SUN MAR 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM AST MONDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 9 AM AST MONDAY.

* WAVES: SEAS INCREASING 6 TO 7 FEET ACROSS THE ATLANTIC WATERS
  AND LOCAL PASSAGES THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
781 
WHCA72 TJSJ 132036
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
436 PM AST SUN MAR 13 2011

...HAZARDOUS SEAS EXPECTED THROUGH AT LEAST MONDAY...

.NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND
CARIBBEAN PASSAGES FOR THE NEXT COUPLE OF DAYS.

AMZ710-712-715-722-725-732-741-742-140445-
/O.EXT.TJSJ.SC.Y.0102.000000T0000Z-110315T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
436 PM AST SUN MAR 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST MONDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUES SEAS IS NOW IN EFFECT
UNTIL 9 PM AST MONDAY.

* WAVES: SEAS INCREASING 6 TO 7 FEET ACROSS THE ATLANTIC WATERS
  AND LOCAL PASSAGES THROUGH AT LEAST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
464 
WHCA72 TJSJ 132249 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
649 PM AST SUN MAR 13 2011

...SEAS RUNNING NEAR 6 FEET...

.SEAS IN THE ATLANTIC WATERS ARE NO LONGER BEING MEASURED AT 7
FEET. HIGHEST SEAS ARE WELL NORTHWEST OF THE AREA AND MOVING
SOUTHWEST SO WILL NOT AFFECT THE LOCAL WATERS. SMALL CRAFT SHOULD
EXERCISE CAUTION IN ALL ATLANTIC WATERS AND PASSAGES.

AMZ710-712-715-722-725-732-741-742-140000-
/O.CAN.TJSJ.SC.Y.0102.000000T0000Z-110315T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
649 PM AST SUN MAR 13 2011

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW 7 FEET.

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 10, 7:12 PM CST, 6 hours 44 minutes earlier.

Area forecast discussion, Mar 10, 7:12 PM CST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
912 PM AST THU MAR 10 2011

.UPDATE...SATELLITE IMAGERY AND RADAR OBS SHOW A BAND OF LLVL
CLOUDS WITH A COUPLE OF SHOWERS MOVING SWWD OVER THE LOCAL
ATLANTIC WATERS. SOME OF THESE SHOWERS MOVED ON-SHORE ACROSS THE
SAN JUAN METRO AREA AND ACROSS NORTHEASTERN PORTIONS OF PUERTO
RICO. TOTAL RAINFALL AMOUNTS GENERALLY RANGED FROM A FEW HUNDREDTHS
TO A TENTH OF AN INCH. HOWEVER...THE MODELS CONTINUES TO SHOW A
RELATIVELY DRY/FAIR WEATHER PATTERN WITH PWAT VALUES AROUND ONE
INCH DURING THE NEXT COUPLE OF DAYS...WITH LIGHT CONVECTION IN
THE LATE EVENING/EARLY MORNING HOURS ALONG THE NORTH COAST OF
PUERTO RICO AND WIDELY ISOLATED CONVECTION OVER THE MOUNTAINS IN
THE AFTERNOON HOURS. FOR LATE SUNDAY THROUGH MONDAY...GFS BRING
PATCHY CLOUDS AND SOMEWHAT BETTER CONDITIONS FOR SCATTERED CLOUD
COVER/SHOWERS ACROSS THE LOCAL ISLANDS.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH
THE NEXT 24 HOURS. LIGHT RAIN AND SCT-BKN CLOUDS AT OR ABOUT
020-060 ARE POSSIBLE ACROSS TJSJ AND TIST THROUGH AT LEAST 11/12Z.
SKIES WILL BE FEW-SCT AFTER 11/14Z. LLVL WINDS WILL REMAIN GENERALLY
FROM THE NORTHEAST AT 5 TO 15 KTS.

&&

.PREV DISCUSSION... /ISSUED 203 PM AST THU MAR 10 2011/

SYNOPSIS...AT UPPER LEVELS...HIGH PRESSURE WILL CONTINUE OVER THE TROPICAL
ATLANTIC...WITH A RIDGE INTO THE CARIBBEAN. THIS WILL MAINTAIN WEST
SOUTHWEST TO SOUTHWEST FLOW DURING THE NEXT 7 TO 10 DAYS.

AT MID LEVELS...A CUT-OFF LOW TO THE NORTHEAST WILL MOVE EAST
SOUTHEAST AND DISSIPATE BY SUNDAY WHILE THE RIDGE OVER HISPANIOLA
MOVES EAST TO TAKES ITS PLACE. AS A LONG WAVE TROUGH MOVES INTO
THE ATLANTIC EARLY NEXT WEEK FLOW OVER THE LOCAL AREA BECOMES MORE
ZONAL AND HIGH PRESSURE BUILDS OVER THE TROPICAL ATLANTIC.

AT LOWER LEVELS...LOW PRESSURE NEAR 29N 49W WILL MOVE SOUTHEAST
AND DISSIPATE...CAUSING GRADIENTS TO SLACKEN OVER THE LOCAL AREA
NOW THROUGH SATURDAY. ON SUNDAY HIGH PRESSURE WILL MOVE OUT OF
MISSISSIPPI INTO THE WESTERN ATLANTIC CAUSING THE TRADE WINDS TO
INCREASE. THIS HIGH WILL MERGE WITH A HIGH DRIFTING SOUTHEAST OUT
OF CANADA MONDAY AND SETTLE ALONG 27 NORTH NORTH OF THE AREA BY
THE FOLLOWING WEEKEND.

DISCUSSION...SWIRLS OF MOISTURE ARE MOVING SOUTHWEST TOWARD THE
AREA FROM THE FLOW AROUND THE LOW IN THE CENTRAL ATLANTIC. A FEW
OF THESE HAVE AND WILL COME ON SHORE ALONG THE NORTH COAST OF
PUERTO RICO EVEN AS SHOWERS HAVE SLIPPED THROUGH THE NORTHERN
VIRGIN ISLANDS...CULEBRA AND VIEQUES. FLOW FROM THE NORTHEAST OUT
OF THE CENTRAL ATLANTIC WILL CONTINUE FOR AT LEAST ANOTHER 7 DAYS
DESPITE THE DEPARTURE OF THE MID LEVEL CUT-OFF LOW AND THE SURFACE
LOW THAT HAS BEEN IN THE CENTRAL ATLANTIC FOR THE PAST 48 TO 72
HOURS. 06Z GFS HAD SUGGESTED A MORE MERIDIONAL PATTERN THAT WOULD
ALLOW TROPICAL MOISTURE TO REACH UP TO A MID LATITUDE FRONT OVER
THE AREA SUNDAY AFTER NEXT...BUT NOW THE 12Z RUN FAVORS A MORE
EAST-WEST ORIENTATION TO THE FRONT WHICH MAY CROSS THROUGH THE
AREA DURING THE WEEKEND. THE FORECAST SOLUTION BECOMES VERY CHOPPY
DURING THE LAST SEVERAL DAYS OF THE 240 HOUR RUNS...BUT EXPECT
THAT THE CURRENT DRY PATTERN WITH A FEW ISOLATED PATCHES OF
MOISTURE FROM TIME TO TIME IN NORTHEAST SURFACE FLOW WILL HOLD
THROUGH THAT TIME.

AVIATION...PREVAILING VFR CONDITIONS WILL CONTINUE ACROSS THE LOCAL
ISLANDS AND AT ALL TAF SITES THROUGH AT LEAST THE NEXT 24 HOURS.
HOWEVER...VERY BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS
ARE POSSIBLE IN ISOLATED AREAS...PASSING MAINLY LIGHT SHOWERS ARE
POSSIBLE THIS EVENING...AND LATE NIGHT/EARLY MORNING PATCHY FOG OVER
THE INTERIOR SECTIONS OF PUERTO RICO.

MARINE...SEAS CONDITIONS WILL BE JUST BELOW SMALL CRAFT ADVISORY
CRITERIA AT LEAST UNTIL FRIDAY NIGHT...AND LOWER IN THE CARIBBEAN.
ANOTHER IMPULSE OF SWELL WILL ARRIVE FRIDAY NIGHT AND SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  83  72  81  71 /  40  40  40  20
STT  82  70  81  71 /  30  30  20  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

09/11
Hazardous weather outlook, Mar 10, 3:01 AM CST, 22 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
501 AM AST THU MAR 10 2011

AMZ710>745-PRZ001>013-111130-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
501 AM AST THU MAR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-111130-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
501 AM AST THU MAR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.